MathSciNet Relay Station
MathSciNet bibliographic data
MR2646321 (2011e:15028) 15A24 (65F30)
Ding, Jie; Liu, Yanjun; Ding, Feng Iterative solutions to matrix equations of the form $A\sb iXB\sb i=F\sb i$. Comput. Math. Appl. 59 (2010), no. 11, 3500–3507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement